# SDR RMXA9520730

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4493X
- Make and model: Bolkms BK117A3
- Aircraft serial: 7038
- System (JASC): 5530 · Vertical Stabilizer
- Part: Endplate
- Part number: 11730650
- Condition: Holed
- Location: Vert Stab
- Part time: 10 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE HOLE ON OUTSIDE OF FACE OF END PLATE.  WAS REPAIRED 1/5/95 FOR CRACKS IN SAME AREA.
